MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3187
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred involving a 15" (38 cm) appx 5.2 ml, bifuse add-on set w/bag spike, spiros¿, 3 clamps (blue, red, white), dry spike adapter that reportedly leaked cisplatin during infusion.There was no bleed back reported.There was patient involvement, no patient harm/adverse event and no delay in critical therapy as a result of this event.Only one (1) sample device was affected.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.E1 - this complaint was received through: (b)(6).
 
Additional Manufacturer Narrative
Investigation summary: a photo was returned by the customer showing the set with the bond area below the spiros as the area of leakage.No leakage observed in the photo.Received one (1) used ch3187 connected to one (1) used list# unknown plum set for inspection.No defects or anomalies noted.No mating devices were returned for inspection.The ch3187 and plum set were leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22709610
Report Number9617594-2025-01597
Device Sequence Number18581867
Product Code ONB
UDI-Device Identifier00840619025335
UDI-Public(01)00840619025335(17)300101(10)14287865
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3187
Device Lot Number14287865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, MFR UNKNOWN.
Patient SexUnknown